RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk, 1996, Volume 347, Number 2, Pages 195–198 (Mi dan4179)  

This article is cited in 3 scientific papers (total in 3 papers)

MECHANICS

Some gas flows in a neighborhood of the axis or center of symmetry with reflected shock waves

S. P. Bautinab, A. L. Kazakovab

a The Ural State Academy of Mining and Geology, Ekaterinburg
b Ural State University, Ekaterinburg

Full text: PDF file (410 kB)

English version:
Doklady Mathematics, 1996, 41:3, 123–126

Bibliographic databases:
UDC: 533.6
Presented: Л. В. Овсянников
Received: 18.04.1995

Citation: S. P. Bautin, A. L. Kazakov, “Some gas flows in a neighborhood of the axis or center of symmetry with reflected shock waves”, Dokl. Akad. Nauk, 347:2 (1996), 195–198; Dokl. Math., 41:3 (1996), 123–126

Citation in format AMSBIB
\Bibitem{BauKaz96}
\by S.~P.~Bautin, A.~L.~Kazakov
\paper Some gas flows in a neighborhood of the axis or center of symmetry
with reflected shock waves
\jour Dokl. Akad. Nauk
\yr 1996
\vol 347
\issue 2
\pages 195--198
\mathnet{http://mi.mathnet.ru/dan4179}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1393052}
\zmath{https://zbmath.org/?q=an:0900.76514}
\transl
\jour Dokl. Math.
\yr 1996
\vol 41
\issue 3
\pages 123--126


Linking options:
  • http://mi.mathnet.ru/eng/dan4179
  • http://mi.mathnet.ru/eng/dan/v347/i2/p195

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Phys. Usp., 45:6 (2002), 619–636  mathnet  crossref  crossref  isi
    2. O. A. Mornev, I. M. Tsyganov, O. V. Aslanidi, M. A. Tsyganov, “Beyond the Kuramoto-Zel'dovich theory: Steadily rotating concave spiral waves and their relation to the echo phenomenon”, JETP Letters, 77:6 (2003), 270–275  mathnet  crossref
    3. M. A. Tsyganov, V. N. Biktashev, J. Brindley, A. V. Holden, G. R. Ivanitskii, “Waves in systems with cross-diffusion as a new class of nonlinear waves”, Phys. Usp., 50:3 (2007), 263–286  mathnet  crossref  crossref  adsnasa  isi
  • Number of views:
    This page:7
    Full text:2

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020